# SDR A6WA201140459

- Difficulty date: April 29, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 21,633 hours, 20,134 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER SKIN CHAFED FROM OUTER HANDLE.  REPAIRED SERVICE DOOR OUTER SKIN AROUND OUTER HANDLE IAW REO 601R-52-41-173.
